# SDR P5CA9700019

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Air Speed Ind
- Part number: A4321710002
- Condition: Reads High
- Location: Rt Cockpit
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

AFTER APPLICATION ON TAKEOFF, THRUST FIRST OFFICERS AIRSPEED INDICATOR INDICATED 20 KNOTS FASTER THAN CAPTAINS, INCREASED TO 85 KNOTS THEN STUCK AT THAT INDICATION.  ABORTED TAKEOFF.  REPLACED FIRST OFFICERS AIRSPEED INDICATOR PER BOEING MAINTENANCE MANUAL 34-13-04.
